11/23/2017

allergies drugs medicine pills ALLEGRA ASTELIN ATROVENT CLARINEX CLARITIN PERIACTIN ZYRTEC

By Live Dr - Fri Feb 27, 2:35 pm

 

ALLEGRA 

 

(generic)

Allegra is an antihistamine that helps relieve symptoms of hay fever. Allegra effectively treats itchy/watery/red eyes, sneezing and runny/itchy nose.

Drug Uses
Allegra helps relieve symptoms of hay fever. Allegra effectively treats itchy/watery/red eyes, sneezing and runny/itchy nose, rhinorrhea. Allegra can be taken by adults and children over 6 years of age.

How Taken
Allegra comes as a tablet or capsule to take by mouth. Each dose should be taken with a full glass of water. Usually Allegra is taken twice a day, in the morning and in the evening. Follow the directions on your prescription label or your doctors` instructions.

Warnings/Precautions
Before taking this medication, tell your doctor if you have any serious illness such as liver, kidney or heart disease. Tell your doctor if you are allergic to Allegra or any other drug. If you have any other illnesses you may need monitoring during treatment or dosage adjustment. It is not known how Allegra effects on pregnancy and whether or not it may harm an unborn baby. It is also not known if Allegra passes through breast milk. Therefore do not take Allegra without first talking to your doctor if you are pregnant, likely to become pregnant or breast feeding. Do not give Allegra to children under 6 years old.

Missed Dose
If you miss a dose take it as soon as you remember. However if it is almost time for the next dose, skip the Missed Dose and continue your regular dosing schedule. Do not take a double dose to make up for a missed one.

Possible Side Effects
The Possible Side Effects are- difficulty breathing, closing of the throat, swelling of the lips, tongue or face, hives These allergic reactions happen rarely. If you experience any of them stop taking Allegra and seek medical attention. Continue taking Allegra and talk to your doctor if you experience nausea or an upset stomach. If you experience any other side effects talk to your doctor.

Storage
Keep this medication in the container it came in. Store it at room temperature 20-25°C (68-77°F) and away from excess heat and moisture (not in the bathroom).

Overdose
Seek medical attention immediately if overdose is suspected. Some of the symptoms of overdose are- drowsiness, dry mouth and dizziness.

More Information
Report to you doctor of all medication you may use. Especially that goes to MAO inhibitors, some blood pressure drugs, digoxin, all adrenalin like drugs and other drugs that affect the heart rhythm. You should check all labels on non-prescription medication. Consult your doctor if any of the medicines you take contain antihistamines and decongestants. If you are about to have any allergy testing, stop talking Allegra a couple of days before the tests, as it may affect test results. Before stopping or starting any medication you should get your doctors` or pharmacist approval.

Possible Side Effects
The Possible Side Effects are- difficulty breathing, closing of the throat, swelling of the lips, tongue or face, hives These allergic reactions happen rarely. If you experience any of them stop taking Allegra and seek medical attention. Continue taking Allegra and talk to your doctor if you experience nausea or an upset stomach. If you experience any other side effects talk to your doctor.

Warnings/Precautions
Before taking this medication, tell your doctor if you have any serious illness such as liver, kidney or heart disease. Tell your doctor if you are allergic to Allegra or any other drug. If you have any other illnesses you may need monitoring during treatment or dosage adjustment. It is not known how Allegra effects on pregnancy and whether or not it may harm an unborn baby. It is also not known if Allegra passes through breast milk. Therefore do not take Allegra without first talking to your doctor if you are pregnant, likely to become pregnant or breast feeding. Do not give Allegra to children under 6 years old.

Missed Dose
If you miss a dose take it as soon as you remember. However if it is almost time for the next dose, skip the Missed Dose and continue your regular dosing schedule. Do not take a double dose to make up for a missed one.

Possible Side Effects
The Possible Side Effects are- difficulty breathing, closing of the throat, swelling of the lips, tongue or face, hives These allergic reactions happen rarely. If you experience any of them stop taking Allegra and seek medical attention. Continue taking Allegra and talk to your doctor if you experience nausea or an upset stomach. If you experience any other side effects talk to your doctor.

Storage
Keep this medication in the container it came in. Store it at room temperature 20-25°C (68-77°F) and away from excess heat and moisture (not in the bathroom).

Overdose
Seek medical attention immediately if overdose is suspected. Some of the symptoms of overdose are- drowsiness, dry mouth and dizziness.

More Information
Report to you doctor of all medication you may use. Especially that goes to MAO inhibitors, some blood pressure drugs, digoxin, all adrenalin like drugs and other drugs that affect the heart rhythm. You should check all labels on non-prescription medication. Consult your doctor if any of the medicines you take contain antihistamines and decongestants. If you are about to have any allergy testing, stop talking Allegra a couple of days before the tests, as it may affect test results. Before stopping or starting any medication you should get your doctors` or pharmacist approval.

Disclaimer
This is only general information, it does not cover all directions, drug integrations or precautions. You should not rely on it for any purpose, it does not contain any specific instructions for a particular patient. We disclaim all responsibility for the accuracy and reliability of this information. We`re not responsible for any damage.

Possible Side Effects
Some of the Possible Side Effects are- Constipation. Contact your doctor if any of these or other side effects occur. If you experience any of the following serious side effects, you should seek medical attention immediately- allergic reactions (rash, hives, itching, difficulty breathing, tightness in the chest, swelling of the mouth, face, lips, or tongue), chest pain, dark urine, muscle pain, tenderness, or weakness (with or without fever or fatigue), pale stools, red, swollen, blistered, or peeling skin, severe stomach pain, yellowing of the skin or eyes.

ASTELIN

(generic)

Astelin is used to treat symptoms of rhinitis, such as itchy/runny nose, or nasal congestion, caused by seasonal allergies or environmental irritants.

 

Drug Uses
Astelin is used for treating the symptoms of rhinitis (inflammation of the membranes lining the nose), including sneezing, itchy, runny nose, nasal congestion, or postnasal drip, caused by seasonal allergies or environmental irritants.

How Taken
Before the first use of Astelin Spray, replace the screw cap on the bottle with the pump unit. Prime the delivery system with 4 sprays (or until a fine mist appears). Consult your doctor regarding dosage suitable for you. If 3 or more days have passed since the last use of Astelin Spray, reprime the pump with 2 sprays (or until a fine mist appears).

Warnings/Precautions
Before taking Astelin, tell your doctor or pharmacist if you have any medical conditions, especially if you have allergies to medicines, foods, or other substances Tell your doctor if you are pregnant, planning to become pregnant or are breast-feeding If you plan on becoming pregnant, discuss with your doctor the benefits and risks of using Astelin Spray during pregnancy. It is unknown of Astelin Spray is excreted in breast milk. If you are or will be breast-feeding while using Astelin Spray, check with your doctor or pharmacist to discuss the risks to your baby. Some medicines may interact with Astelin. Therefore tell your doctor of all prescription or nonprescription medicine, herbal preparation, or dietary supplement that you are taking. Astelin Spray may be harmful if swallowed. If you or someone you know may have taken Astelin Spray by mouth, seek medical attention immediately. Avoid spraying Astelin Spray in the eyes. Do not take Astelin spray with nervous system depressants (e.g., lorazepam, Phenobarbital) because depressant side effects of both medicines, such as drowsiness, may be increased. Astelin Spray is not recommended for use in children younger than 5 years old. Safety and effectiveness in this age group have not been confirmed.

Missed Dose
If you miss a dose take it as soon as you remember. However if it is almost time for the next dose, skip the Missed Dose and continue your regular dosing schedule. Do not take a double dose to make up for a missed one.

Possible Side Effects
Some of the Possible Side Effects are- Bitter taste, dizziness, drowsiness, dry mouth, fatigue, headache, nasal burning, nausea, nosebleed, runny nose, sore throat, and sneezing attack. Contact your doctor if any of these or other side effects occur. If you experience any of the following serious side effects, you should seek medical attention immediately- Allergic reactions (rash, hives, difficulty breathing, tightness in the chest, swelling of the mouth, face, lips, or tongue).

Storage
Store Astelin Spray upright at controlled room temperature between 68 -77 °F (20 – 25 °C). Protect from freezing. Store away from heat, moisture, and light. Keep Astelin Spray out of the reach of children.

Overdose
If overdose is suspected seek medical attention immediately.

More Information
Astelin Spray may cause drowsiness, dizziness, blurred vision, or lightheadedness. These effects may worsen if Astelin Spray is taken with alcohol or certain medicines. Use Astelin Spray with caution. Do not drive or perform other possibly unsafe tasks until you know how you react to this drug. Do not share this medicine with others for whom it was not prescribed. Do not use this medicine for other health conditions. If your symptoms do not improve or if they worsen, contact your doctor. Do not use more medicine than prescribed by your doctor.

Warnings/Precautions
Before taking Astelin, tell your doctor or pharmacist if you have any medical conditions, especially if you have allergies to medicines, foods, or other substances Tell your doctor if you are pregnant, planning to become pregnant or are breast-feeding If you plan on becoming pregnant, discuss with your doctor the benefits and risks of using Astelin Spray during pregnancy. It is unknown of Astelin Spray is excreted in breast milk. If you are or will be breast-feeding while using Astelin Spray, check with your doctor or pharmacist to discuss the risks to your baby. Some medicines may interact with Astelin. Therefore tell your doctor of all prescription or nonprescription medicine, herbal preparation, or dietary supplement that you are taking. Astelin Spray may be harmful if swallowed. If you or someone you know may have taken Astelin Spray by mouth, seek medical attention immediately. Avoid spraying Astelin Spray in the eyes. Do not take Astelin spray with nervous system depressants (e.g., lorazepam, Phenobarbital) because depressant side effects of both medicines, such as drowsiness, may be increased. Astelin Spray is not recommended for use in children younger than 5 years old. Safety and effectiveness in this age group have not been confirmed.

Missed Dose
If you miss a dose take it as soon as you remember. However if it is almost time for the next dose, skip the Missed Dose and continue your regular dosing schedule. Do not take a double dose to make up for a missed one.

Possible Side Effects
Some of the Possible Side Effects are- Bitter taste, dizziness, drowsiness, dry mouth, fatigue, headache, nasal burning, nausea, nosebleed, runny nose, sore throat, and sneezing attack. Contact your doctor if any of these or other side effects occur. If you experience any of the following serious side effects, you should seek medical attention immediately- Allergic reactions (rash, hives, difficulty breathing, tightness in the chest, swelling of the mouth, face, lips, or tongue).

Storage
Store Astelin Spray upright at controlled room temperature between 68 -77 °F (20 – 25 °C). Protect from freezing. Store away from heat, moisture, and light. Keep Astelin Spray out of the reach of children.

Overdose
If overdose is suspected seek medical attention immediately.

More Information
Astelin Spray may cause drowsiness, dizziness, blurred vision, or lightheadedness. These effects may worsen if Astelin Spray is taken with alcohol or certain medicines. Use Astelin Spray with caution. Do not drive or perform other possibly unsafe tasks until you know how you react to this drug. Do not share this medicine with others for whom it was not prescribed. Do not use this medicine for other health conditions. If your symptoms do not improve or if they worsen, contact your doctor. Do not use more medicine than prescribed by your doctor.

Disclaimer
This is only general information, it does not cover all directions, drug integrations or precautions. You should not rely on it for any purpose, it does not contain any specific instructions for a particular patient. We disclaim all responsibility for the accuracy and reliability of this information. We`re not responsible for any damage.

Possible Side Effects
Some of the Possible Side Effects are- Bitter taste, dizziness, drowsiness, dry mouth, fatigue, headache, nasal burning, nausea, nosebleed, runny nose, sore throat, and sneezing attack. Contact your doctor if any of these or other side effects occur. If you experience any of the following serious side effects, you should seek medical attention immediately- Allergic reactions (rash, hives, difficulty breathing, tightness in the chest, swelling of the mouth, face, lips, or tongue).

http://www.thebigmeds.com/images/atrovent.jpg

ATROVENT

(generic)

Atrovent is indicated for treatment of runny nose caused by allergies. It may also be used for other conditions as determined by your doctor.

http://www.thebigmeds.com/skins/thebigmeds/images/br.gif

 

Drug Uses
Atrovent is indicated for treatment of runny nose caused by allergies. It may also be used for other conditions as determined by your doctor.

How Taken
Prime the pump before the first use by pointing the bottle upright and away from your eyes and spraying 7 times. If the pump is not used for more than 24 hours, prime again by spraying 2 times. If the pump is not used for more than seven days, prime again by spraying 7 sprays. Before using, blow your nose gently if needed. Close one nostril by gently placing your finger against the side of your nose. Tilt your head slightly forward and, keeping the bottle upright, insert the nasal tip into the other nostril. Point the tip toward the back and outer side of the nose. Press firmly and quickly upwards with your thumb at the base of the bottle while holding the white “shoulders” of the pump between your index and middle fingers. After each spray, sniff deeply and breathe out through your mouth. After spraying and removing the bottle, tilt your head backwards for a few seconds to let the spray spread over the back of the nose. Replace the plastic dust cap after each use.

Warnings/Precautions
Before taking Atrovent Spray, tell your doctor or pharmacist if you have any medical conditions, especially if you have allergies to medicines, foods, or other substances, if you have enlargement of the prostrate, asthma, urinary blockage or retention, or you have or are at risk for narrow-angle glaucoma, if you are planning to become pregnant or are breast-feeding. If you become pregnant, discuss with your doctor the benefits and risks of using Atrovent Spray during pregnancy. It is unknown if Atrovent Spray is excreted in breast milk. If you are or will be breast-feeding while you are using Atrovent Spray, check with your doctor or pharmacist to discuss the risks to your baby. Some medicines may interact with Atrovent Spray. Therefore tell your doctor of all prescription or nonprescription medicine, herbal preparation, or dietary supplement that you are taking. Avoid contact with eyes. Flush with warm water immediately if eye contact occurs. Temporary blurring of vision, worsening of narrow-angle glaucoma, or eye pain may result if the solution comes into direct contact with the eyes. Contact your doctor if you notice these symptoms. Atrovent Spray should be used with extreme caution in children younger than 6 years old. Safety and effectiveness in this age group have not been confirmed.

Missed Dose
If you miss a dose take it as soon as you remember. However if it is almost time for the next dose, skip the Missed Dose and continue your regular dosing schedule. Do not take a double dose to make up for a missed one.

Possible Side Effects
Some of the Possible Side Effects are- Dry nose or nose irritation, mild nosebleed, nausea, sore throat. Contact your doctor if any of these or other side effects occur. If you experience any of the following serious side effects, you should seek medical attention immediately- allergic reactions (rash, hives, difficulty breathing, tightness in the chest, swelling of the mouth, face, lips, or tongue), blurred vision, difficulty urinating, eye pain, fast heartbeat, hoarseness, severe constipation, severe or recurring nosebleeds, severe nasal dryness, sinus infection, trouble urinating, visual halos or colored rings.

Storage
Store Atrovent Spray between 59 – 86 °F (15 -30 °C). Store away from heat, humidity, and direct sunlight. Avoid freezing. Do not store in the bathroom. Keep Atrovent Spray out of the reach of children.

Overdose
If overdose is suspected seek medical attention immediately.

More Information
Atrovent Spray may cause dizziness. These effects may be worse if you take it with alcohol or certain medicines. Use Atrovent Spray with caution. Do not drive or perform other possibly unsafe tasks until you know how you react to it. Do not share this medicine with others for whom it was not prescribed. Do not use this medicine for other health conditions. If your symptoms do not improve or if they worsen, contact your doctor.

CLARINEX

(generic)

Clarinex is an antihistamine, used to treat symptoms of seasonal allergic rhinitis. It effectively treats itchy/watery/red eyes, and runny/itchy nose.

 

Drug Uses
Clarinex is an antihistamine used to relieve the symptoms of seasonal allergic rhinitis.

How Taken
Clarinex is formulated as a tablet for oral administration. Usually it is taken once a day, with or without a meal. Take Clarinex exactly as directed by your doctor. Do not take more or less of Clarinex than you`ve been prescribed.

Warnings/Precautions
If you have any serious illness such as liver, kidney or heart disease, you should tell your doctor about it, you may need monitoring during treatment or dosage adjustment. Tell your doctor if you are allergic to Clarinex or any other drug. It is not known how Clarinex effects on pregnancy and whether or not it may harm an unborn baby. It is known that Clarinex passes through breast milk. Therefore do not take Clarinex without first talking to your doctor if you are pregnant, likely to become pregnant or breast feeding.

Missed Dose
If you miss a dose take it as soon as you remember. However if it is almost time for the next dose, skip the Missed Dose and continue your regular dosing schedule. Do not take a double dose to make up for a missed one.

Possible Side Effects
The Possible Side Effects are- dry mouth, fatigue, sleepiness, sore throat. Some of the side effects that occur rarely are- dizziness, dry throat, flue-like symptoms, muscle pain, nausea, acute allergic reaction, hives, itching, rapid heartbeat, rash, difficulty breathing, and swelling. If you experience any of these or other side effects, you should stop taking Clarinex and seek medical attention.

Storage
Keep this medication in the container it came in. Store it at room temperature 20-25°C (68-77°F) and away from excess heat and moisture (not in the bathroom).

Overdose
Seek medical attention immediately if overdose is suspected. Some of the symptoms of overdose may be- drowsiness, rapid heartbeat.

More Information
While taking Clarinex, you should be careful when driving, operating machinery, or performing other hazardous activities. Clarinex may cause drowsiness and dizziness.

Warnings/Precautions
If you have any serious illness such as liver, kidney or heart disease, you should tell your doctor about it, you may need monitoring during treatment or dosage adjustment. Tell your doctor if you are allergic to Clarinex or any other drug. It is not known how Clarinex effects on pregnancy and whether or not it may harm an unborn baby. It is known that Clarinex passes through breast milk. Therefore do not take Clarinex without first talking to your doctor if you are pregnant, likely to become pregnant or breast feeding.

Missed Dose
If you miss a dose take it as soon as you remember. However if it is almost time for the next dose, skip the Missed Dose and continue your regular dosing schedule. Do not take a double dose to make up for a missed one.

Possible Side Effects
The Possible Side Effects are- dry mouth, fatigue, sleepiness, sore throat. Some of the side effects that occur rarely are- dizziness, dry throat, flue-like symptoms, muscle pain, nausea, acute allergic reaction, hives, itching, rapid heartbeat, rash, difficulty breathing, and swelling. If you experience any of these or other side effects, you should stop taking Clarinex and seek medical attention.

Storage
Keep this medication in the container it came in. Store it at room temperature 20-25°C (68-77°F) and away from excess heat and moisture (not in the bathroom).

Overdose
Seek medical attention immediately if overdose is suspected. Some of the symptoms of overdose may be- drowsiness, rapid heartbeat.

More Information
While taking Clarinex, you should be careful when driving, operating machinery, or performing other hazardous activities. Clarinex may cause drowsiness and dizziness.

Disclaimer
This is only general information, it does not cover all directions, drug integrations or precautions. You should not rely on it for any purpose, it does not contain any specific instructions for a particular patient. We disclaim all responsibility for the accuracy and reliability of this information. We`re not responsible for any damage.

Possible Side Effects
The Possible Side Effects are- dry mouth, fatigue, sleepiness, sore throat. Some of the side effects that occur rarely are- dizziness, dry throat, flue-like symptoms, muscle pain, nausea, acute allergic reaction, hives, itching, rapid heartbeat, rash, difficulty breathing, and swelling. If you experience any of these or other side effects, you should stop taking Clarinex and seek medical attention.

 

CLARITIN

(generic)

Claritin is an antihistamine, used to treat symptoms of hay fever and other allergies. Claritin causes less drowsiness than other antihistamines.

Drug Uses
Claritin is an antihistamine. It is used to treat symptoms of seasonal allergy and other allergies, including sneezing, runny nose, and red, itchy, tearing eyes. Claritin causes less drowsiness than other antihistamines.

How Taken
Claritin comes as a tablet to take orally. 12 Hour Tablet is taken two times a day (keeping a 12 hour interval between the doses), 24 Hour Tablet- is taken once a day. You should swallow Claritin. Do not break or chew the tablet. Take Claritin with plenty of water.

Warnings/Precautions
Let your doctor know if you have asthma or another lung disease, diabetes, thyroid problems, glaucoma or increased pressure in the eye, urinary retention or an enlarged prostate, narrowing of the esophagus or gastrointestinal tract or difficulty swallowing, kidney, liver or heart disease, high blood pressure, or an irregular heartbeat. If you have any of the above you may need a dosage adjustment or monitoring during treatment or you may not be able to take this drug. Claritin is in the FDA pregnancy category B. Which means that animal-reproduction studies have not demonstrated a fatal risk but there are no controlled studies in pregnant women, or animal-reproduction studies have shown an adverse effect (other than a decrease in fertility) that was not confirmed in controlled studies in women in the first trimester (and there is no evidence of a risk in later trimesters). It is known that Claritin passes into breast milk. Therefore do not take Claritin without consulting your doctor if you are pregnant, likely to become pregnant or breastfeeding. Claritin should not be used by children under the age of 12.

Missed Dose
If you miss a dose take it as soon as you remember. If it is nearly time for the next dose, skip the Missed Dose and continue your regular dosing schedule. Do not take a double dose to make up for a missed one.

Possible Side Effects
Possible Side Effects of Claritin are- difficulty breathing, closing of your throat, swelling of your lips/ tongue/face, hives, irregular heartbeat, seizures, dizziness, headache, insomnia, nervousness, nausea, diarrhea, abdominal discomfort, dry mouth, dry skin/itchiness, discoloration of urine. If you experience any of above or any other side effects contact your doctor immediately.

Storage
Store this medication at 15-25°C (59-77°F). Keep away from children and excess light and moisture (not in the bathroom).

Overdose
If overdose is suspected seek medical attention immediately. Some of the symptoms of overdose are- Headache, drowsiness, irregular heartbeat, nausea, vomiting, sweating, increased thirst, weakness, Restlessness.

More Information
While taking Claritin, you should be careful when driving, operating machinery, or performing other hazardous activities. Sometimes Claritin may cause drowsiness and dizziness.

Warnings/Precautions
Let your doctor know if you have asthma or another lung disease, diabetes, thyroid problems, glaucoma or increased pressure in the eye, urinary retention or an enlarged prostate, narrowing of the esophagus or gastrointestinal tract or difficulty swallowing, kidney, liver or heart disease, high blood pressure, or an irregular heartbeat. If you have any of the above you may need a dosage adjustment or monitoring during treatment or you may not be able to take this drug. Claritin is in the FDA pregnancy category B. Which means that animal-reproduction studies have not demonstrated a fatal risk but there are no controlled studies in pregnant women, or animal-reproduction studies have shown an adverse effect (other than a decrease in fertility) that was not confirmed in controlled studies in women in the first trimester (and there is no evidence of a risk in later trimesters). It is known that Claritin passes into breast milk. Therefore do not take Claritin without consulting your doctor if you are pregnant, likely to become pregnant or breastfeeding. Claritin should not be used by children under the age of 12.

Missed Dose
If you miss a dose take it as soon as you remember. If it is nearly time for the next dose, skip the Missed Dose and continue your regular dosing schedule. Do not take a double dose to make up for a missed one.

Possible Side Effects
Possible Side Effects of Claritin are- difficulty breathing, closing of your throat, swelling of your lips/ tongue/face, hives, irregular heartbeat, seizures, dizziness, headache, insomnia, nervousness, nausea, diarrhea, abdominal discomfort, dry mouth, dry skin/itchiness, discoloration of urine. If you experience any of above or any other side effects contact your doctor immediately.

Storage
Store this medication at 15-25°C (59-77°F). Keep away from children and excess light and moisture (not in the bathroom).

Overdose
If overdose is suspected seek medical attention immediately. Some of the symptoms of overdose are- Headache, drowsiness, irregular heartbeat, nausea, vomiting, sweating, increased thirst, weakness, Restlessness.

More Information
While taking Claritin, you should be careful when driving, operating machinery, or performing other hazardous activities. Sometimes Claritin may cause drowsiness and dizziness.

Disclaimer
This is only general information, it does not cover all directions, drug integrations or precautions. You should not rely on it for any purpose, it does not contain any specific instructions for a particular patient. We disclaim all responsibility for the accuracy and reliability of this information. We`re not responsible for any damage.

Possible Side Effects
Possible Side Effects of Claritin are- difficulty breathing, closing of your throat, swelling of your lips/ tongue/face, hives, irregular heartbeat, seizures, dizziness, headache, insomnia, nervousness, nausea, diarrhea, abdominal discomfort, dry mouth, dry skin/itchiness, discoloration of urine. If you experience any of above or any other side effects contact your doctor immediately.

 

http://www.thebigmeds.com/skins/thebigmeds/images/br.gif http://www.thebigmeds.com/skins/thebigmeds/images/p.gif http://www.thebigmeds.com/skins/thebigmeds/images/bl.gif
http://www.thebigmeds.com/skins/thebigmeds/images/p.gif Synonims: Cyproheptadine http://www.thebigmeds.com/skins/thebigmeds/images/p.gif
http://www.thebigmeds.com/skins/thebigmeds/images/tr.gif http://www.thebigmeds.com/skins/thebigmeds/images/p.gif http://www.thebigmeds.com/skins/thebigmeds/images/tl.gif

 

Drug Uses
Periactin is used to help relieve cold – and allergy-related symptoms such as hay fever, nasal inflammation, stuffy nose, red and inflamed eyes, hives, and swelling. Periactin may also be given after epinephrine to help treat anaphylaxis, a life-threatening allergic reaction.

How Taken
Consult your doctor regarding the dosage suitable for you. To avoid stomach upset take Periactin with a meal.

Warnings/Precautions
Before taking Periactin, tell your doctor or pharmacist if you have any medical conditions, especially if you have allergies to medicines, if you are allergic to any ingredient in Periactin, if you have bronchial asthma, the eye condition called glaucoma, an overactive thyroid gland, high blood pressure, heart disease, or circulatory problems, if you are pregnant, planning to become pregnant or are breast-feeding. Periactin can cause harm to the fetus. Do not use Periactin if you are pregnant. If you suspect that you could be pregnant, contact your doctor immediately. It is known that Periactin passes into breast milk. Do not breast-feed while taking Periactin. Some medicines may interact with Periactin. Therefore tell your doctor of all prescription or nonprescription medicine, herbal preparation, or dietary supplement that you are taking. Do not take Periactin if you are taking an antidepressant drug known as an MAO inhibitor. Newborn or premature infants should not be given Periactin. Elderly patients should avoid taking Periactin. Missed dose If you miss a dose take it as soon as you remember. However if it is almost time for the next dose, skip the missed dose and continue your regular dosing schedule. Do not take a double dose to make up for a missed one.

Possible side effects
Some of the possible side effects are- Anaphylaxis (life-threatening allergic reaction), anemia, appetite loss, chest congestion or tightness, chills, confusion, constipation, convulsions, diarrhea, difficulty urinating, dizziness, dry mouth, nose, or throat, earlier-than-expected menstrual period, exaggerated feeling of well-being, excessive perspiration, excitement, faintness, fatigue, fluttery or throbbing heartbeat, frequent urination, hallucinations, headache, hives, hysteria, inability to urinate, increased appetite and weight gain, insomnia, irritability, lack of coordination, light sensitivity, liver problems, low blood pressure, nausea, nervousness, rapid heartbeat, rash and swelling, restlessness, ringing in the ears, sleepiness, stomach pain, stuffy nose, tingling or pins and needles, tremor, vertigo, vision problems (double vision, blurred vision), vomiting, weight gain, wheezing, yellow eyes and skin Contact your doctor if any of these or other side effects occur. If you experience any of the following serious side effects, you should seek medical attention immediately-

Storage
Store Periactin at 77 °F (25 °C), excursions permitted to 59 to 86 °F (15 to 30 °C). Store away from heat, moisture, and light. Do not store in the bathroom. Keep Periactin out of the reach of children.

Overdose
If overdose is suspected seek medical attention immediately. Some of the symptoms of Periactin overdose are- Dilated pupils, dry mouth, extreme excitement and agitation, fever, flushing, stomach or bowel distress, stupor or coma

More information
Do not share this medicine with others for whom it was not prescribed. Do not use this medicine for other health conditions. If your symptoms do not improve or if they worsen, contact your doctor

Declaimer
This is only general information, it does not cover all directions, drug integrations or precautions. You should not rely on it for any purpose. It does not contain any specific instructions for a particular patient. We disclaim all responsibility for the accuracy and reliability of this information. We are not responsible for any damage.

Disclaimer
This is only general information, it does not cover all directions, drug integrations or precautions. You should not rely on it for any purpose, it does not contain any specific instructions for a particular patient. We disclaim all responsibility for the accuracy and reliability of this information. We`re not responsible for any damage.

Storage
Store Periactin at 77 °F (25 °C), excursions permitted to 59 to 86 °F (15 to 30 °C). Store away from heat, moisture, and light. Do not store in the bathroom. Keep Periactin out of the reach of children.

 

 

 

CLARITIN

(generic)

Claritin is an antihistamine, used to treat symptoms of hay fever and other allergies. Claritin causes less drowsiness than other antihistamines.

Drug Uses
Claritin is an antihistamine. It is used to treat symptoms of seasonal allergy and other allergies, including sneezing, runny nose, and red, itchy, tearing eyes. Claritin causes less drowsiness than other antihistamines.

How Taken
Claritin comes as a tablet to take orally. 12 Hour Tablet is taken two times a day (keeping a 12 hour interval between the doses), 24 Hour Tablet- is taken once a day. You should swallow Claritin. Do not break or chew the tablet. Take Claritin with plenty of water.

Warnings/Precautions
Let your doctor know if you have asthma or another lung disease, diabetes, thyroid problems, glaucoma or increased pressure in the eye, urinary retention or an enlarged prostate, narrowing of the esophagus or gastrointestinal tract or difficulty swallowing, kidney, liver or heart disease, high blood pressure, or an irregular heartbeat. If you have any of the above you may need a dosage adjustment or monitoring during treatment or you may not be able to take this drug. Claritin is in the FDA pregnancy category B. Which means that animal-reproduction studies have not demonstrated a fatal risk but there are no controlled studies in pregnant women, or animal-reproduction studies have shown an adverse effect (other than a decrease in fertility) that was not confirmed in controlled studies in women in the first trimester (and there is no evidence of a risk in later trimesters). It is known that Claritin passes into breast milk. Therefore do not take Claritin without consulting your doctor if you are pregnant, likely to become pregnant or breastfeeding. Claritin should not be used by children under the age of 12.

Missed Dose
If you miss a dose take it as soon as you remember. If it is nearly time for the next dose, skip the Missed Dose and continue your regular dosing schedule. Do not take a double dose to make up for a missed one.

Possible Side Effects
Possible Side Effects of Claritin are- difficulty breathing, closing of your throat, swelling of your lips/ tongue/face, hives, irregular heartbeat, seizures, dizziness, headache, insomnia, nervousness, nausea, diarrhea, abdominal discomfort, dry mouth, dry skin/itchiness, discoloration of urine. If you experience any of above or any other side effects contact your doctor immediately.

Storage
Store this medication at 15-25°C (59-77°F). Keep away from children and excess light and moisture (not in the bathroom).

Overdose
If overdose is suspected seek medical attention immediately. Some of the symptoms of overdose are- Headache, drowsiness, irregular heartbeat, nausea, vomiting, sweating, increased thirst, weakness, Restlessness.

More Information
While taking Claritin, you should be careful when driving, operating machinery, or performing other hazardous activities. Sometimes Claritin may cause drowsiness and dizziness.

Warnings/Precautions
Let your doctor know if you have asthma or another lung disease, diabetes, thyroid problems, glaucoma or increased pressure in the eye, urinary retention or an enlarged prostate, narrowing of the esophagus or gastrointestinal tract or difficulty swallowing, kidney, liver or heart disease, high blood pressure, or an irregular heartbeat. If you have any of the above you may need a dosage adjustment or monitoring during treatment or you may not be able to take this drug. Claritin is in the FDA pregnancy category B. Which means that animal-reproduction studies have not demonstrated a fatal risk but there are no controlled studies in pregnant women, or animal-reproduction studies have shown an adverse effect (other than a decrease in fertility) that was not confirmed in controlled studies in women in the first trimester (and there is no evidence of a risk in later trimesters). It is known that Claritin passes into breast milk. Therefore do not take Claritin without consulting your doctor if you are pregnant, likely to become pregnant or breastfeeding. Claritin should not be used by children under the age of 12.

Missed Dose
If you miss a dose take it as soon as you remember. If it is nearly time for the next dose, skip the Missed Dose and continue your regular dosing schedule. Do not take a double dose to make up for a missed one.

Possible Side Effects
Possible Side Effects of Claritin are- difficulty breathing, closing of your throat, swelling of your lips/ tongue/face, hives, irregular heartbeat, seizures, dizziness, headache, insomnia, nervousness, nausea, diarrhea, abdominal discomfort, dry mouth, dry skin/itchiness, discoloration of urine. If you experience any of above or any other side effects contact your doctor immediately.

Storage
Store this medication at 15-25°C (59-77°F). Keep away from children and excess light and moisture (not in the bathroom).

Overdose
If overdose is suspected seek medical attention immediately. Some of the symptoms of overdose are- Headache, drowsiness, irregular heartbeat, nausea, vomiting, sweating, increased thirst, weakness, Restlessness.

More Information
While taking Claritin, you should be careful when driving, operating machinery, or performing other hazardous activities. Sometimes Claritin may cause drowsiness and dizziness.

Disclaimer
This is only general information, it does not cover all directions, drug integrations or precautions. You should not rely on it for any purpose, it does not contain any specific instructions for a particular patient. We disclaim all responsibility for the accuracy and reliability of this information. We`re not responsible for any damage.

Possible Side Effects
Possible Side Effects of Claritin are- difficulty breathing, closing of your throat, swelling of your lips/ tongue/face, hives, irregular heartbeat, seizures, dizziness, headache, insomnia, nervousness, nausea, diarrhea, abdominal discomfort, dry mouth, dry skin/itchiness, discoloration of urine. If you experience any of above or any other side effects contact your doctor immediately.

 

http://www.thebigmeds.com/skins/thebigmeds/images/br.gif http://www.thebigmeds.com/skins/thebigmeds/images/p.gif http://www.thebigmeds.com/skins/thebigmeds/images/bl.gif
http://www.thebigmeds.com/skins/thebigmeds/images/p.gif Synonims: Cyproheptadine http://www.thebigmeds.com/skins/thebigmeds/images/p.gif
http://www.thebigmeds.com/skins/thebigmeds/images/tr.gif http://www.thebigmeds.com/skins/thebigmeds/images/p.gif http://www.thebigmeds.com/skins/thebigmeds/images/tl.gif

 

Drug Uses
Periactin is used to help relieve cold – and allergy-related symptoms such as hay fever, nasal inflammation, stuffy nose, red and inflamed eyes, hives, and swelling. Periactin may also be given after epinephrine to help treat anaphylaxis, a life-threatening allergic reaction.

How Taken
Consult your doctor regarding the dosage suitable for you. To avoid stomach upset take Periactin with a meal.

Warnings/Precautions
Before taking Periactin, tell your doctor or pharmacist if you have any medical conditions, especially if you have allergies to medicines, if you are allergic to any ingredient in Periactin, if you have bronchial asthma, the eye condition called glaucoma, an overactive thyroid gland, high blood pressure, heart disease, or circulatory problems, if you are pregnant, planning to become pregnant or are breast-feeding. Periactin can cause harm to the fetus. Do not use Periactin if you are pregnant. If you suspect that you could be pregnant, contact your doctor immediately. It is known that Periactin passes into breast milk. Do not breast-feed while taking Periactin. Some medicines may interact with Periactin. Therefore tell your doctor of all prescription or nonprescription medicine, herbal preparation, or dietary supplement that you are taking. Do not take Periactin if you are taking an antidepressant drug known as an MAO inhibitor. Newborn or premature infants should not be given Periactin. Elderly patients should avoid taking Periactin. Missed dose If you miss a dose take it as soon as you remember. However if it is almost time for the next dose, skip the missed dose and continue your regular dosing schedule. Do not take a double dose to make up for a missed one.

Possible side effects
Some of the possible side effects are- Anaphylaxis (life-threatening allergic reaction), anemia, appetite loss, chest congestion or tightness, chills, confusion, constipation, convulsions, diarrhea, difficulty urinating, dizziness, dry mouth, nose, or throat, earlier-than-expected menstrual period, exaggerated feeling of well-being, excessive perspiration, excitement, faintness, fatigue, fluttery or throbbing heartbeat, frequent urination, hallucinations, headache, hives, hysteria, inability to urinate, increased appetite and weight gain, insomnia, irritability, lack of coordination, light sensitivity, liver problems, low blood pressure, nausea, nervousness, rapid heartbeat, rash and swelling, restlessness, ringing in the ears, sleepiness, stomach pain, stuffy nose, tingling or pins and needles, tremor, vertigo, vision problems (double vision, blurred vision), vomiting, weight gain, wheezing, yellow eyes and skin Contact your doctor if any of these or other side effects occur. If you experience any of the following serious side effects, you should seek medical attention immediately-

Storage
Store Periactin at 77 °F (25 °C), excursions permitted to 59 to 86 °F (15 to 30 °C). Store away from heat, moisture, and light. Do not store in the bathroom. Keep Periactin out of the reach of children.

Overdose
If overdose is suspected seek medical attention immediately. Some of the symptoms of Periactin overdose are- Dilated pupils, dry mouth, extreme excitement and agitation, fever, flushing, stomach or bowel distress, stupor or coma

More information
Do not share this medicine with others for whom it was not prescribed. Do not use this medicine for other health conditions. If your symptoms do not improve or if they worsen, contact your doctor

Declaimer
This is only general information, it does not cover all directions, drug integrations or precautions. You should not rely on it for any purpose. It does not contain any specific instructions for a particular patient. We disclaim all responsibility for the accuracy and reliability of this information. We are not responsible for any damage.

Disclaimer
This is only general information, it does not cover all directions, drug integrations or precautions. You should not rely on it for any purpose, it does not contain any specific instructions for a particular patient. We disclaim all responsibility for the accuracy and reliability of this information. We`re not responsible for any damage.

Storage
Store Periactin at 77 °F (25 °C), excursions permitted to 59 to 86 °F (15 to 30 °C). Store away from heat, moisture, and light. Do not store in the bathroom. Keep Periactin out of the reach of children.

ZYRTEC

(generic)

Zyrtec is used to treat and relieve the symptoms of seasonal, perennial allergies and hives (urticaria). It is similar to Claritin and Allegra.

Drug Uses
Zyrtec is an antihistamine used to treat and relieve the symptoms of allergies and hives (urticaria). Some of the allergic symptoms that Zyrtec prevents are runny nose, sneezing, itchy and watery eyes.

How Taken
Zyrtec comes as a tablet to take by mouth. The general dosage is a tablet per day. Zyrtec can be taken regularly or only when experiencing allergy symptoms. Follow your doctor`s directions. Do not take less or exceed the dosage prescribed by your doctor.

Warnings/Precautions
Tell your doctor if you have any serious illness such as liver or kidney disease. Tell your doctor if you are allergic to Zyrtec or any other drug. You may need monitoring during treatment or dosage adjustment. Zyrtec is in the FDA pregnancy category B. Which means that animal-reproduction studies have not demonstrated a fatal risk but there are no controlled studies in pregnant women, or animal-reproduction studies have shown an adverse effect (other than a decrease in fertility) that was not confirmed in controlled studies in women in the first trimester (and there is no evidence of a risk in later trimesters). It is known that Zyrtec passes into breast milk, therefore do not take this drug without consulting your doctor if you are pregnant, likely to become pregnant or breast feeding. Zyrtec is more likely to cause side effects in people over 60 years old, a lower dose may be required for these patients.

Missed Dose
If you miss a dose take it as soon as you remember. However, if it is almost time for the next dose, skip the Missed Dose and continue your regular dosing schedule. Do not take a double dose to make up for a missed one.

Possible Side Effects
If you have an allergic reaction to Zyrtec, you should seek medical attention immediately. Some of the side effects and allergic reactions are- difficulty breathing, closing of your throat, swelling of your lips/tongue/face, hives, sleepiness, fatigue, dizziness, headache, dry mouth. Contact your doctor if you experience these or any other side effects. Storage Store at room temperature 20-25°C (68-77°F), excursions permitted to 15-30°C (59-86°F). Keep away from children and excess heat and moisture (not in the bathroom).

Overdose
The symptoms of Zyrtec overdose are not well known, however, extreme sleepiness, confusion, and weakness can be some of them. Seek medical attention immediately if overdose is suspected.

More Information
While taking Zyrtec, you should be careful when driving, operating machinery, or performing other hazardous activities. Sometimes Zyrtec may cause drowsiness and dizziness, alcohol can provoke or increase these conditions. Therefore be careful when taking alcohol during Zyrtec therapy.

Disclaimer
This is only general information, it does not cover all directions, drug integrations or precautions. You should not rely on it for any purpose, it does not contain any specific instructions for a particular patient. We disclaim all responsibility for the accuracy and reliability of this information. We`re not responsible for any damage.

 

Warnings/Precautions
Tell your doctor if you have any serious illness such as liver or kidney disease. Tell your doctor if you are allergic to Zyrtec or any other drug. You may need monitoring during treatment or dosage adjustment. Zyrtec is in the FDA pregnancy category B. Which means that animal-reproduction studies have not demonstrated a fatal risk but there are no controlled studies in pregnant women, or animal-reproduction studies have shown an adverse effect (other than a decrease in fertility) that was not confirmed in controlled studies in women in the first trimester (and there is no evidence of a risk in later trimesters). It is known that Zyrtec passes into breast milk, therefore do not take this drug without consulting your doctor if you are pregnant, likely to become pregnant or breast feeding. Zyrtec is more likely to cause side effects in people over 60 years old, a lower dose may be required for these patients.

Missed Dose
If you miss a dose take it as soon as you remember. However, if it is almost time for the next dose, skip the Missed Dose and continue your regular dosing schedule. Do not take a double dose to make up for a missed one.

Possible Side Effects
If you have an allergic reaction to Zyrtec, you should seek medical attention immediately. Some of the side effects and allergic reactions are- difficulty breathing, closing of your throat, swelling of your lips/tongue/face, hives, sleepiness, fatigue, dizziness, headache, dry mouth. Contact your doctor if you experience these or any other side effects. Storage Store at room temperature 20-25°C (68-77°F), excursions permitted to 15-30°C (59-86°F). Keep away from children and excess heat and moisture (not in the bathroom).

Overdose
The symptoms of Zyrtec overdose are not well known, however, extreme sleepiness, confusion, and weakness can be some of them. Seek medical attention immediately if overdose is suspected.

More Information
While taking Zyrtec, you should be careful when driving, operating machinery, or performing other hazardous activities. Sometimes Zyrtec may cause drowsiness and dizziness, alcohol can provoke or increase these conditions. Therefore be careful when taking alcohol during Zyrtec therapy.

Disclaimer
This is only general information, it does not cover all directions, drug integrations or precautions. You should not rely on it for any purpose, it does not contain any specific instructions for a particular patient. We disclaim all responsibility for the accuracy and reliability of this information. We`re not responsible for any damage.

Disclaimer
This is only general information, it does not cover all directions, drug integrations or precautions. You should not rely on it for any purpose, it does not contain any specific instructions for a particular patient. We disclaim all responsibility for the accuracy and reliability of this information. We`re not responsible for any damage.

 

Possible Side Effects
If you have an allergic reaction to Zyrtec, you should seek medical attention immediately. Some of the side effects and allergic reactions are- difficulty breathing, closing of your throat, swelling of your lips/tongue/face, hives, sleepiness, fatigue, dizziness, headache, dry mouth. Contact your doctor if you experience these or any other side effects. Storage Store at room temperature 20-25°C (68-77°F), excursions permitted to 15-30°C (59-86°F). Keep away from children and excess heat and moisture (not in the bathroom).

8 Comments

Comments -49 - 0 of 8First« PrevNext »Last
  1. I like it when individuals get together and share opinions.
    Great website, stick with it!

  2. Apioacietprn for this information is over 9000-thank you!

  3. vegetable (rutabaga, butternut squash, turnip, carrot) hash with caramelized onions and chorizo mug cake with protein powder The truth will set you free. But not until it is finished with you. – David

  4. I nie budowaÅ‚ “politykÄ… orderowÄ…” zaplecza politycznego, co czyni obecny Prezydent, brukajÄ…c swojÄ… drogÄ… to odznaczenie.————Szczególnie Pan Davies bÄ™dzie znakomitym zapleczem politycznym…

  5. Shiver me timbers, them’s some great information.

  6. Good to find an expert who knows what he’s talking about!

  7. . It is sad that they have removed the achievements just because a lot of new players feel it their God given right to beg animals rather than wait 3 days or so to breed some, i feel sorry for people now as these achievements do not look challenging at all to me, im glad mine are all finished.

  8. hola a todos .estoy muy contento de saber que hay espanoles o latinos de habla hispana en berlin yo vivo cerca en polonia en la ciudad de szczecin y soy de las islas canarias .soi venis por aqui o algun estilista quiere que de vez en cuando colabore con el pongase en contacto comiguo gracias.00486032989080048918184271 

Comments -49 - 0 of 8First« PrevNext »Last

Leave a Reply